# SDR USAASB01142

- Difficulty date: May 20, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3400 · Navigation System
- Part: Static Line
- Condition: Leaking
- Location: E/E Nose Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA - FLT 556 - EN ROUTE FROM DCA TO MHT, AT FL200, THE F/O'S ALTIMETER WAS READING 500 FT LOW AT 19,500 FEET.  DUE TO PREVIOUS PROBLEMS AND LACK OF MX IN MHT, FLIGHT RETURNED TO FIELD AT DCA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE F/O'S PITOT TUBE (P/N 0856AE18) WITH NO HELP.  FOUND STATIC LINE LEADING TO FIRST OFFICERS PITOT STATIC TUBE LEAKING.  REPLACED LINE.  SYSTEM OPS CHECK AND LEAK CHECK GOOD.  (M)
